# SDR TWAA0013304

- Difficulty date: August 26, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 53,287 hours, 27,528 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION UNABLE TO BRING SLATS UP.  NO ASYMMETRY NOTED.  EXTENDED SLATS FULLY AND FLT RETURNED TO OKC.  OPERATED SLATS NORMALLY ON THE GROUND.  LUBED FLAP.  SLAT HANDLE DUE TO FLT CREW REPORT OF POSSIBLE BINDING.  CHECK-C 3-30-00 STL.
